# SDR 97ZZZM252

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Mach Trim Act
- Part number: 2587284962
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUF - ACY - FLT 869 - AUTO-PILOT SEVERE PITCH UP DURING CRUISE.  REMOVED AND REPLACED MACH TRIM ACTUATOR.  OPS CHECK NORMAL IAW MM 22-20-1.  AUTO-PILOT SYSTEM OPS CHECK NORMAL IAW MM 22-10, CLEARS DMI NR 0134, PLACARDS REMOVED.  (M)
